# SDR 04282621

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 750006000
- Part serial: 1475
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR GEAR DISAGREE MESSAGE AFTER TAKEOFF.  NOSE GEAR NEVER SHOWED UP AND LOCKED.  MX REMOVED AND REPLACED NLG PRIORITY VALVE IAW CRJ 32-33-45.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW CRJ 33-22-20.  PERFORMED GEAR SWINGS IAW 32-30-00.  OPS CHECK GOOD.
